: The adverse events of immune checkpoint inhibitors (ICIs) are mostly immune mediated reactions. In this study, we presented a patient who developed coexisting of myasthenia gravis, myocarditis and anemia after treatment with nivolumab only 1 cycle for ureteral epithelial cancer. A 66-year-old woman was admitted to our department with the complaint of recurrent hematuria and backache for 2 months. This patient was diagnosed with stage IV, T4N3M1, urothelial carcinoma of the right kidney. She received immune checkpoint therapy consisting of nivolumab. Then, the physical and neurological examination found the ptosis of eyes especially the right eye and weakness of proximal limb muscles. Patient presented with sub-sternal chest discomfort, shortness of breath, electrocardiograms suggested atrial fibrillation and possible acute myocardial ischemic. One week later, this patient died of ventricular arrhythmia. This patient has increased clinical awareness by indicating that the immune-related adverse events (irAEs) could simultaneously involve multiple systems and progress quickly. Early recognition of aberrant immune activation and complete evaluation upon the occurrence of irAEs are critical.